Nombre de documents

25

CV de Frédéric Robert


Article dans une revue18 documents

  • Nassif Ghoussoub, Frédéric Robert. Sobolev inequalities for the Hardy–Schrödinger operator: extremals and critical dimensions. Bulletin of Mathematical Sciences, 2016, 6 (1), pp.89-144. <10.1007/s13373-015-0075-9>. <hal-01165334>
  • Florica C. Cîrstea, Frédéric Robert. Sharp asymptotic profiles for singular solutions to an elliptic equation with a sign-changing nonlinearity. Proceedings of the London Mathematical Society, London Mathematical Society, 2016, <10.1112/plms.12003>. <hal-01259766>
  • Jérôme Vétois, Frédéric Robert. Sign-changing solutions to elliptic second order equations: glueing a peak to a degenerate critical manifold. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2015, 54 (1), pp.693-716. <10.1007/s00526-014-0802-1>. <hal-01185642>
  • Jérôme Vétois, Frédéric Robert. Examples of non-isolated blow-up for perturbations of the scalar curvature equation on non-locally conformally flat manifolds. Journal of Differential Geometry, 2014, 98 (2), pp.349-356. <hal-01288029>
  • Frédéric Robert, Jérôme Vétois. Examples of non-isolated blow-up for perturbations of the scalar curvature equation on non locally conformally flat manifolds. Journal of Differential Geometry, 2014, 98 (2), pp.349-356. <hal-01097284>
  • Frédéric Robert, Jérôme Vétois. Sign-changing solutions to elliptic second order equations: glueing a peak to a degenerate critical manifold. Calculus of Variations and Partial Differential Equations, 2014, pp.10.1007/s00526-014-0802-1. <10.1007/s00526-014-0802-1>. <hal-01097282>
  • Frédéric Robert, Jérôme Vétois. A general theorem for the construction of blowing-up solutions to some elliptic nonlinear equations with Lyapunov-Schmidt's finite-dimensional reduction. Concentration Analysis and Applications to PDE (ICTS Workshop, Bangalore, 2012), Trends in Mathematics, 2013, pp.85-116. <10.1007/978-3-0348-0373-1_6>. <hal-00936337>
  • Frédéric Robert, Jérôme Vétois. Sign-Changing Blow-Up for Scalar Curvature Type Equations. Communications in Partial Differential Equations, Taylor & Francis, 2013, 38, pp.1437 - 1465. <10.1080/03605302.2012.745552>. <hal-01097285>
  • Frédéric Robert, Jérôme Vétois. Sign-changing blow-up for scalar curvature type equations. Communications in Partial Differential Equations, Taylor & Francis, 2013, 38 (8), pp.1437-1465. <hal-00769042>
  • Olivier Druet, Juncheng Wei, Frédéric Robert. The Lin-Ni’s problem for mean convex domains. Memoirs of the American Mathematical Society, American Mathematical Society, 2012, 218 (1027), <10.1090/S0065-9266-2011-00646-5>. <hal-01279343>
  • Emmanuel Hebey, Frédéric Robert. Asymptotic analysis for fourth order Paneitz equations with critical growth. Advances in Calculus of Variations, 2011, 4 (3), pp.229-275. <10.1515/ACV.2011.001>. <hal-01279349>
  • Hans-Christoph Grunau, Frédéric Robert, Guido Sweers. Optimal estimates from below for biharmonic Green functions. Proceedings of the American Mathematical Society, American Mathematical Society, 2011, 139 (6), pp. 2151-2161. <10.1090/S0002-9939-2010-10740-2>. <hal-01279342>
  • Tobias Lamm, Frédéric Robert, Michael Struwe. The heat flow with a critical exponential nonlinearity. Journal of Functional Analysis, Elsevier, 2009, 257 (9), pp. 2951-2998. <10.1016/j.jfa.2009.05.018>. <hal-01279398>
  • Emmanuel Hebey, Frédéric Robert, Y. Wen. Compactness and global estimates for a fourth order equation of critical Sobolev growth arising from conformal geometry. Communications in Contemporary Mathematics, World Scientific Publishing, 2006, 8 (9), pp.9-65. <10.1142/S0219199706002027>. <hal-00096400>
  • Emmanuel Hebey, V. Felli, Frédéric Robert. Fourth order equations of critical Sobolev growth. Energy function and solutions of bounded energy in the conformally flat case. NoDEA Nonlinear Differential Equations and Applications, 2005, 12 (2), pp.171-213. <hal-00166000>
  • Emmanuel Hebey, Frédéric Robert. Compactness and global estimates for the geometric Paneitz equation in high dimensions. Electronic Research Announcements of the American Mathematical Society, American Institute of Mathematical Sciences, 2004, 10, pp.135-141. <hal-00096399>
  • O. Druet, Emmanuel Hebey, Frédéric Robert. A $C^0$-theory for the blow-up of second order elliptic equations of critical Sobolev growth. Electronic Research Announcements of the American Mathematical Society, American Institute of Mathematical Sciences, 2003, 9, pp.19-25. <hal-00096394>
  • Emmanuel Hebey, Frédéric Robert. Coercivity and Struwe's compactness for Paneitz type operators with constant coefficients. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2001, 13 (4), pp.491-517. <10.1007/s005260100084>. <hal-00097118>

Communication dans un congrès4 documents

  • Hans-Christoph Grunau, Frédéric Robert. Uniform estimates for polyharmonic Green functions in domains with small holes. James B. Serrin, Enzo L. Mitidieri and Vicenţiu D. Rădulescu. Workshop on Nonlinear Partial Differential Equations held in honor of Patrizia Pucci's 60th birthday, May 2012, Perugia, Italy. American Mathematical Society, Recent trends in nonlinear partial differential equations. II. Stationary problems., 595, pp.263-272, 2013, Contemporary mathematics. <hal-01279340>
  • Frédéric Robert, Jérôme Vétois. A General Theorem for the Construction of Blowing-up Solutions to SomeElliptic Nonlinear Equations via Lyapunov–Schmidt’s Finite-dimensional Reduction. Concentration Compactness and Profile Decompositions, Jan 2012, Bangalore, India. pp.85-116, 2014, Trends in Mathematics. <hal-01097287>
  • Frédéric Robert. Admissible $Q-$curvatures under isometries for the conformal GJMS operators. Denis Bonheure, Mabel Cuesta, Enrique J. Lami Dozo, Peter Takáč, Jean Van Schaftingen and Michel Willem. Nonlinear elliptic partial differential equations. Papers from the workshop in celebration of Jean-Pierre Gossez's 65th birthday, Sep 2009, Bruxelles, Belgium. American Mathematical Society, Nonlinear elliptic partial differential equations, 540, pp.241-259, 2011, Contemporary Mathematics. <hal-01279345>
  • Frédéric Robert. Extremals for Hardy-Sobolev type inequalities: the influence of the curvature. Analytic aspects of problems in Riemannian geometry: elliptic PDEs, solitons and computer imaging, May 2005, Landéda, France. Société Mathématiques de France, Séminaires et congrès - Parutions -Société Mathématique de France, 22, pp.1-15, 2011, Analytic aspects of problems in Riemannian geometry: elliptic PDEs, solitons and computer imaging. <hal-01279346>

Pré-publication, Document de travail3 documents

  • Frédéric Robert. Nondegeneracy of positive solutions to nonlinear Hardy-Sobolev equations. A paraître dans "Advances in Nonlinear Analysis". 2016. <hal-01412909v2>
  • Nassif Ghoussoub, Frédéric Robert. The Hardy-Schrödinger operator with interior singularity: The remaining cases. 2016. <hal-01422509>
  • Nassif Ghoussoub, Frédéric Robert. On the Hardy-Schrodinger operator with a boundary singularity. 2014. <hal-01097292>